# SDR SWAA2021060366153

- Difficulty date: April 25, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242VF HAS DAMAGE ON THE UPPER SURFACE AFT EDGE / REPAIRED DAMAGE TO FLOOR PANEL 242VF UPPER SURFACE AFT EDGE IAW SRM 53-00-50-2R-1. 57885C 04-30-2021
